# SDR 2005FA0001351

- Difficulty date: September 27, 2005
- Submitted: September 27, 2005
- Operation: General aviation
- Aircraft: N447ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842247
- Aircraft time: 139 hours
- Engine: Lyc O320D3G
- Engine time: 139 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bowl
- Condition: Loose
- Location: Carburetor
- Part time: 139 hours
- Component: Carburetor
- Component part number: 105217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REPORTED TO NOT SHUTDOWN USING MIXTURE CONTROL.  INSPECTED AND FOUND CARBURETOR BOWL LOOSE ON CARBURETOR.  ALL SAFETY CLIPS ON ATTACHING HARDWARE WERE INSTALLED AND INTACT.
